I have been on Macrodantin for 4 days.50mg x4 each day. I have experienced some vaginal and rectal blood loss on one occassion. Is it due to this anti-biotic?
The antibiotic should NOT cause blood loss. It can cause diarrhea but it shouldnt be bloody. Some people will get diarrhea which aggravates hemorrhoids (or piles) and these can bleed. Anytime you experience blood in the stools, you need to have it checked out. Also unexplained vaginal bleeding should be checked out. This is not a normal occurance for this antibiotic!!!
- Macrodantin Information for Consumers
- Macrodantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrodantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2012 • 3 answers
Microgestin FE 1.5/30 - I have been on the pill for 2 months now...I am starting to bleed for weeks?
Posted 30 Mar 2013 • 1 answer
My 22 yr old son was diagnosed with proctitis 8 weeks ago. He has up to 10 bouts of rectal bleeding?
Posted 27 Nov 2013 • 1 answer
Posted 22 Sep 2016 • 0 answers
Posted 29 Oct 2016 • 2 answers